# SDR ASAA0640452

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 46,167 hours, 26,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655722
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE DAMAGED.  REMOVED AND REPAIRED PER SRM 53 00 07 REPAIR 1.
